RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 11, Pages 63–73 (Mi ivm7151)  

Dual Riemannian spaces of constant curvature on a normalized hypersurface

A. V. Stolyarov

Chair of Geometry, Chuvash State Pedagogical University, Cheboksary, Russia

Abstract: In this paper we obtain the following results: 1) we prove that in a differential neighborhood of the fourth order a regular hypersurface $\mathrm V_{n-1}$ embedded in a projective-metric space $\mathrm K_n$, $n\geqslant3$, intrinsically induces the dual projective-metric space $\overline K_n$; 2) we obtain an invariant analytical condition under which the normalization of the hypersurface $\mathrm V_{n-1}\subset\mathrm K_n$ (the tangential hypersurface $\overline{\mathrm V}_{n-1}\subset\overline{\mathrm K}_n$) by fields of quasitensors $H^i_n$, $H_i$ ($\overline H^i_n$, $\overline H_i$) induces a Riemannian space of constant curvature. Note that when these two conditions are fulfilled simultaneously, spaces $R_{n-1}$ and $\overline R_{n-1}$ are dual with the same identical constant curvature $\mathrm K=-\frac1c$; 3) we give geometric descriptions of the obtained analytical conditions.

Keywords: projective-metric space, duality, normalization, Riemannian connection, Riemannian space of constant curvature.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:11, 56–65

Bibliographic databases:

UDC: 514.576
Received: 19.03.2009

Citation: A. V. Stolyarov, “Dual Riemannian spaces of constant curvature on a normalized hypersurface”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 11, 63–73; Russian Math. (Iz. VUZ), 54:11 (2010), 56–65

Citation in format AMSBIB
\Bibitem{Sto10}
\by A.~V.~Stolyarov
\paper Dual Riemannian spaces of constant curvature on a~normalized hypersurface
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 11
\pages 63--73
\mathnet{http://mi.mathnet.ru/ivm7151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814565}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 11
\pages 56--65
\crossref{https://doi.org/10.3103/S1066369X1011006X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649529851}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7151
  • http://mi.mathnet.ru/eng/ivm/y2010/i11/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:238
    Full text:34
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019